ent-icon
Act phryngits and weaknes
I was suffering from acute pharyngitis hence i took augmentin 625mg tds and combiflam bd for 4 days..fever is cured and condition also better bt from yesterday i m feeling weakness and dizziness terribly..is my condition becomes worse or is only side effect of augmentin??no fever.plz suggest should i continue augmentin
82 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Parveen Chawla
ENT/ Otorhinolaryngologist 18 yrs exp Faridabad

Free 3 day follow up

Chat Now

₹500 for 24 hrs

dear this is not the platform for getting prescription ,for that you have to go to consultant /specialist ,here we can give you suggestion for preventions and precautions ,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  Im sure you would have done self medication because for you a BD dose of augmentin would have been enough. Drink plenty of water and have lots of fruits and vegetables.  You should not abuse antibiotics like this. Its not good. Take rest for a few days and you will be fine. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.